Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe dandruff and hair fall problem. How to control this?

Hi,I live in UAE. And I would like to know about the cause of hairfall. I do have dandruff which doesnt stay stable but comes and goes. Right now,its severe. I use home made oil. So,how many times a week should hair bath be taken? And does using shampoo daily damage hair or cause hairfall? I use it frequently cause my head is quite oily and hairs are very thin too. Thus,it sticks together. Well, right now I prefer ayurvedic shampoos.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello.You will require an anti dandruff medicated shampoo(containing ketoconazole), which itself can be a cause of hair fall.Get yourself examined by a physician to check for medical problems like anemia,hypothyroidism.daily shampoos may dry the hair,once in 2 or 3 days is sufficient,when you take head bath.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor